# SDR DALA2015030301983

- Difficulty date: March 2, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,086 hours, 31,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENTS ON EXTERNAL SKIN LOCATED AT FRAME 68 AND BETWEEN  STR 43L TO STR 32R AFT FUSELAGE.  EVALUATED DENTED AREA ON EXTERNAL SKIN LOCATED AT FRAME 68 AND BETWEEN STR 43L TO STR 32R AFT FUSELAGE IAW ER/A 532995-14, REVISION ORIGINAL AND PRI  532995-14, REVISION  0, 1, 2, 3, 4, 5.
